# SDR AALA201902049012

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 18,891 hours, 7,676 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FMCS FAILED SIMULTANEOUSLY FOR ABOUT 1 MINUTE AND THEN RESUMED NORMAL FUNCTION.  DURING THE FAILURE MENU PAGE DISPLAYED AND NEITHER FMC FUNCTIONED. PERFORMED FIM FIM 34-61-00 AND AMM 34-61-00, OPS CHECKED NORMAL. COULD NOT DUPLICATE.
